I had taken cipro for a UTI and didn't think much about it. 3 weeks later I had to goto the hospital for kidney stone and was given NSAID's. From that point on, I had burning in my pelvis, and tingling in my hands. I had a ton of tests and noting seemed wrong (had passed the stone, it was small). I continued to have plevic pain, and then got another UTI and was given cipro again (hadn't researched the nasty side effects of cipro). This time, after taking the cipro, I had a reaction-- had hives on my trunk, tingling of the hands, emotional anxiety, crying episodes, and even worse pelvic pain with burning. I also had some sharp pains in some of my joints, as well as muscle aches---nothing as bad as the reactions some people have, but I am a professional athlete and it has affected me. It's been 2 months and I refuse to take any NSAID's for fear that it will cause additional complications. My bloodwork indicates I am having an allergic reaction to antibiotics, and I am sure it's the cir pro. I would never recommend anyone take it, and why doctors give it out so freely for things as basic as a UTI is beyond me.
I have been diagnosed as having pelvic nerve pain, and am trying to resolve it as it is affecting my entire life.
Does Cipro cause Nerve Pain?
Last Update May 29, 2016
Treato found 153 posts discussing Cipro and Nerve Pain.
In most of these discussions patients report that Cipro causes Nerve Pain.
The manufacturer's product labeling should always be consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
Does Cipro cause Nerve Pain?
content loaded dynamically
We found 153 discussions
153 posts mention Cipro and Nerve Pain - did you have this too?
Are you (or someone you care for) currently taking this drug?
Treato does not review third-party posts for accuracy of any kind, including for medical diagnosis or treatments, or events in general. Treato does not provide medical advice, diagnosis or treatment. Usage of the website does not substitute professional medical advice.
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always be consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
The information reflected here is dependent upon the correct functioning of our algorithm. From time-to-time, our system might experience bugs or glitches that affect the accuracy or correct application of mathematical algorithms. We will do our best to update the site if we are made aware of any malfunctioning or misapplication of these algorithms. We cannot guarantee results and occasional interruptions in updating may occur. Please continue to check the site for updated information.